Ajuta Max Strength Cold & Flu Lemon Flavour Powder For Oral Solution
(Paracetamol 1000 mg, Phenylephrine Hydrochloride 12.2 mg) Powder for Oral Solution, sachet White powder
Each sachet contains Paracetamol 1000mg and Phenylephrine Hydrochloride 12.2mg
This medicine is available without prescription. However, you still need to take Ajuta Max Strength Cold & Flu Lemon Flavour carefully to get the best results from it.
- Keep this leaflet. You may need to read it again.
- Ask your pharmacist if you need more information or advice.
- You must contact a doctor if your symptoms worsen or do not improve after 3 days.
- If any of the side effects gets serious, or if you notice any side effects not listed in this leaflet, please tell your doctor or pharmacist.
1. What Ajuta Max Strength Cold & Flu Lemon Flavour is and what it is used for
2. Before you take Ajuta Max Strength Cold & Flu Lemon Flavour
3. How to take Ajuta Max Strength Cold & Flu Lemon Flavour
4. Possible side effects
5. How to store Ajuta Max Strength Cold & Flu Lemon Flavour
6. Further information
Ajuta Max Strength Cold & Flu Lemon Flavour contains paracetamol, an analgesic which relieves pain and reduces fever, and phenylephrine, a decongestant to relieve a blocked up nose.
Ajuta Max Strength Cold & Flu Lemon Flavour is used for the relief of the symptoms of colds and influenza, including the relief of aches and pains, sore throat, headache, nasal congestion and lowering of temperature.
- if you are allergic (hypersensitive) to paracetamol and phenylephrine hydrochloride or any of other ingredients of Ajuta Max Strength Cold & Flu Lemon Flavour.
- if you have severe coronary heart disease
- if you have high blood pressure
- if you have glaucoma (a disorder of the eyes often associated with increased pressure of the fluid in the eye).
- if your thyroid gland is overactive (Hyperthyroidism)
- if you are taking monoamine oxidase inhibitors or
- if you are taking tricyclic antidepressants (for dpression) or have taken them within the last 14 days
Take special care with Ajuta Max Strength Cold & Flu Lemon Flavour
- if you have Raynaud’s Phenomenon, a condition caused by poor blood-circulation in the fingers and toes.
- if you have Diabetes mellitus, a condition associated with high levels of blood-sugar.
- if you suffer from moderate and severe renal insufficiency
- if you suffer from liver function disorders:
mild to moderate hepatocellular insufficiency (including Gilbert’s syndrome),severe hepatic insufficiency (Child-Pugh >9), acute hepatitis and concomitant treatment with medicinal products affecting hepatic functions
- if you suffer from haemolytic anaemia (a reduction in red blood cells which can make the skin pale yellow and cause weakness or breathlessness)
- if you suffer from dehydration
- if you suffer from alcohol abuse
- if you suffer from chronic malnutrition
- if you suffer from glutathione depletion due to metabolic deficiencies
- if you have asthma and are hypersensitive to acetyl salicylic acid (for pain relief or for blood-dilution). You may also be hypersensitive to Ajuta Max Strength Cold & Flu Lemon Flavour.
Important: His product contains Paracetamol. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage. Do not take with any other flu, cold or decongestant products.
Please contact your doctor, if your symptoms are not relieved or even deteriorated within 3 days of therapy with Ajuta Max Strength Cold & Flu Lemon Flavour.
Do not use Ajuta Max Strength Cold & Flu Lemon Flavour if you are taking monoamine oxidase inhibitors (MAO inhibitors, such as moclobemide or tranylcypromin) or tricyclic antidepressants (such as amitryptiline, amoxapine, clomipramine, desipramine and doxepine ), used for treatment of depression, or have taken them within the last 14 days.
As both of the active substances of Ajuta Max Strength Cold & Flu Lemon Flavour, phenylephrine hydrochloride and paracetamol, may adversely interact with other medicines, please make sure that you tell your doctor or pharmacist about all other medicines you might be using at the same time, especially:
- Drugs, which may interfere with phenylephrine as medicines used for the treatment of high blood pressure, heart or circulatory problems as
- beta-blockers and other antihypertensives
- Drugs, which may potentiate the effect of phenylephrine on the bloodvessels, as
- digoxin (for heart diseases)
- tetracyclics (for depression) such as maprotiline
- antidepressants such as phenelzine, isocarboxylic acid, nialamide,
- Parkinson's disease drugs such as selegiline,
- furazolidone (for bacterial infections)
- Drugs, which may interfere with the liver-metabolism of the active substances of Ajuta Max Strength Cold & Flu Lemon Flavour and may increase the toxic effects of Paracetamol on the liver, as
- barbiturates (sedatives),
- anticonvulsants (for epilepsy) such as phenytoine, phenobarbital, methylphenobarbital and primidone
- rifampicin (for tuberculosis)
- Probenecid (for gout)
- Drugs, which have an influence of the availability of paracetamol in the body, as
- anticholinergic drugs (e.g., glycopyrronium, propantheline)
- metoclopramide or domperidone (for feeling sick or being sick)
- cholestyramine (to reduce blood fat levels)
- isoniazide (for tuberculosis)
- propranolol (for high blood pressure)
- warfarin and other coumarins (blood thinners), as their anticoagulant effect may be enhanced by prolonged regular daily use of paracetamol with increased risk of bleeding; occasional doses of Ajuta Max Strength Cold & Flu Lemon Flavour have no significant effect.Regular use of paracetamol may increase the toxic effects of Zidovudine (AZT) (for treatment for HIV)
<Please tell your doctor or pharmacist if you are taking or have recently taken any other medicines, including medicines obtained without a prescription.>, including herbal and homeopathic remedies.
Do not drink alcohol (e.g. wine, beer, spirits) whilst taking Ajuta Max Strength Cold & Flu Lemon Flavour. The effect of alcohol will not be enhanced by the addition of paracetamol, but alcohol may increase the toxic effects of paracetamol on your liver.
Ask your doctor or pharmacist for advice before taking any medicine.
Ajuta Max Strength Cold & Flu Lemon Flavour is not recommended during pregnancy and breastfeeding. Driving and using machines
There have been no reports on negative influence of Ajuta Max Strength Cold & Flu Lemon Flavour on the ability to drive and to use machines up to date.
This medicine contains aspartame (E951) which is a source of phenylalanine. May be harmful for people with phenylketonuria.
The medicine contains Sorbitol (E420) and Sucrose.
If you have been told by your doctor that you have an intolerance to some sugars, contact your doctor before taking this medicinal product.
Dissolve the contents of the sachet in a mug (250 ml of hot, but not boiling, water). Stir until dissolved and drink the lemon flavour and coulorless solution.
The usual dose is:
Adults and Adolescents over 16 years of age who weigh more than 50 kg
The dose may be repeated in 4 to 6 hours.
Do not take more than 3 sachets in 24 hours.
Please observe that higher doses than those recommended may result in a risk of very serious liver damage.
Ajuta Max Strength Cold & Flu Lemon Flavour is not recommended for use in children below 16 years of age without medical advice.
There is no indication that the dosage needs to be modified in the elderly.
If you or someone else took too much of Ajuta Max Strength Cold & Flu Lemon Flavour, or if you think a child has swallowed any of content of the sachets, contact your nearest hospital casualty department or your doctor immediately, even if you/the other person feel/feels well, because of the risk of delayed, serious liver damage. Please take this leaflet, any remaining sachets and the container with you to the hospital or doctor so that they know which medicinal product was consumed.
Do not take a double dose to make up for a forgotten dose.
If you have any further questions on the use of this product, ask your doctor or pharmacist.
Like all medicines, Ajuta Max Strength Cold & Flu Lemon Flavour can cause side effects, although not everybody gets them.
Most people will not have problems, but some may get some.
The following summary includes side effects of paracetamol and phenylephrine. Within each frequency grouping, undesirable effects are presented in order of decreasing seriousness.
Very common: may affect more than 1 in 10 people
Common: may affect up to1 in 10 people
Uncommon: may affect up to 1 in 100 people
Rare: may affect up to 1 in 1,000 people
Very rare: may affect up to 1 in 10,000 people
Not known: frequency cannot be estimated from the available data
In therapeutic doses, the undesirable effects of paracetamol occur rarely and with mild clinical course.
Blood and lymphatic system disorders blood disorders which may be seen as unexplained bruising, paleness or poor restistance to infections: Blood dyscrasias including platelet disorders, agranulocytosis, leucopenia, thrombocytopenia, haemolytic anaemia, pancytopenia.
Abnormal hepatic function (increase in hepatic transaminases), hepatic failure, hepatic necrosis, jaundice (yellowing of the skin or eyes)
Skin and subcutaneous tissue disorders
Hypersensitivity including skin rash and urticaria, pruritus, sweating, purpura, angioedema
Immune system disorders
Allergic or hypersensitivity reactions including skin rashes, urticaria, anaphylaxis (serious allergic reaction which causes difficulty in breathing or dizziness)
Respiratory, thoracic and mediastinal disorders
bronchospasm (Difficulty in breathing or wheezing)
Renal and urinary disorders
: After prolonged use of high doses of paracetamol sterile pyuria (urine which contains white blood
cells, cloudy urine) and renal side effects may develop
: Acute pancreatitis (Inflammation of the pancreas which causes severe pain in the abdomen or back)
Gastrointestinal disorders Loss of appetite, nausea and vomiting Rare:
Cardiac disorders Tachycardia (faster heart beat), palpitation (feeling your heartbeat
Vascular disorders : blood pressure increase
Immune system disorders Allergic or hypersensitivity reactions including skin rashes, urticaria, anaphylaxis (serious allergic reaction which causes difficulty in breathing or dizziness) and bronchospasm (Difficulty in breathing or wheezing)
Nervous system disorders Insomnia (difficulty in sleeping), nervousness, tremor (shaking), anxiety, restlessness, confusion, irritability, dizziness and headache may occur
If any of the side effects gets serious, or if you notice any side effects not listed in this leaflet, please tell your doctor or pharmacist.
Keep out of the reach and sight of children and adolescents.
Do not use Ajuta Max Strength Cold & Flu Lemon Flavour after the expiry date which is stated on the carton and sachet. The expiry date refers to the last day of that month.
This medicinal product does not require any special storage conditions. Store in original package.
The reconstituted solution in hot water is stable for 60 min at room temperature.
Medicines should not be disposed of via wastewater or household waste. Ask your pharmacist how to dispose of medicines no longer required. These measures will help to protect the environment.
- The active substances are Paracetamol 1000 mg and Phenylephrine hydrochloride 12.2 mg (equivalent to phenylephrine base 10.0 mg)
- The other ingredients are Ascorbic acid, Sucrose, Aspartame (E951), Lemon Flavour (Lemon flavour contains: natural lemon oils and flavouring substances, maltodextrin, mannitol, gluconolactone, acacia gum, sorbitol (E420) a - tocopherol (E307) and silica colloidal anhydrous ), Saccharin sodium, Silica colloidal, Citric acid, and Sodium citrate.
Ajuta Max Strength Cold & Flu Lemon Flavour is a white coloured powder which is packed in laminated
sachets in a carton box. The product is available in cartons of 10 sachets.
Hermes Arzneimittel GmbH,
Georg-Kalb-Str. 5-8, 82049 Grosshesselohe/Munchen Germany
Telephone: +49 89 791020 Telefax: +49 89 79102280
Hermes Pharma Ges.m.b.H,
Allgau 36, 9400 Wolfsburg Austria
Sweden Paracetamol/Phenylephrine Hermes 1000 mg/10 mg, pulver till oral losning